advertisement
Question
Posted by: Jeannie | 2012/10/24

Depo

I was for about fifteen years on Depo and left is for about two years.
Six months ago I went for the Depo again, and now for the last three weeks there is blood when I go to the toilet.
I just want to know if I must see a doctor or is this normal?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It m,ay be normal, but best to have it checked out.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement